JUST DIAGNOSE HIV WITH LOW CD4
Apr 6, 2013
I JUST WAS DIAGNOSE WITH VIH, AND MY CD4 WAS 49. INMEDIATELY STARTED THE TREATMENT. MY QUESTION IS CAN I MAKE IT... OR THE CHANCES TO DIE WITH SO LOW CD4 ARE HIGH? I HAVE LOST 8 KILOS AND I WANT TO GAIN IT AGAIN..
Response from Dr. Young
Hello and thanks for posting.
While you're not unusual with your very late diagnosis (it's why so many of us on the medical side of the community are struggling with try to get people tested), yes, you can make it.
Assuming that you've been put on a good treatment regimen (selected based on your virus' drug resistance pattern, if any, and your kidney and liver health) and can stay adherent to your regimen, I'd expect that your health can certainly improve- I'd expect to see between 100-200 CD4 cell increase in the first year and most of your weight to return in a matter of a few months.
So, stay with the meds, communicate your questions and concerns to your healthcare provider... and of course, write back any time.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Red Spots Could I Have Acute HIV Infection
- Can AIDS Be Transmitted Through Picking Your Nose?
- Should I Get Tested After Blowjob From A Prostitute?
- Painful Red Spots After Swallowing Cum Worried I Have HIV
- Penis Discharge After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Vaginal Discharge After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.